It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Myositis Board Index
Board Index > Myositis | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1Showing 1 - 13 of 13 for when do side effects of prednisone go away. (0.036 seconds)


... Hi, i found the side effects went away when i was dropped down to 10mgs. ... (7 replies)
... l about wondering if the docs are doing the right thing. I have been feeling that way too, i think i expected to feel a lot better by now, but since reading some of the posts here i realise i was expecting too much too soon. ... (7 replies)
... I am sorry your going through this. I hated the side effects. I had a "moon face" from the steriods and lost almost all my usually thick hair and bruised like crasy for the slightest bump. I know it's hard. ... (7 replies)

... I would like to know that too. I seem to be lossing some hair, and my face is still a bit fat. I bruise so easy that I bumped my legs in Nov. and had to go to the Wound Clinic and was walking around likd a mummy for a month, twice a week..right through Christmas. ... (7 replies)
... I was getting so upset that I went to a Neurologist, but he thought my Rheumy was on the right track, and he said if any of his family got something like this that my Dr. is the one he would send them to, so I guess he's doing what he can. ... (7 replies)
... I have been on 80 mg of prednisone for dermatomyositis and have recently been reduced to 40 mg. ... (6 replies)
... Thanks for that info! I am now down to 20 mg of prednisone and have lost a little puffiness in the face, but not much. ... (6 replies)
... Hey, Thank you. I was pretty sure that people were being diagnosed without muscle biopsy. Her CK was 16000 and so on. After having the EMG I would of thought they would have started treatment. Because it is so rear and we live in small country, no one really new what to do. ... (6 replies)
... mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. ... (6 replies)
... mg. is a lot of prednisone...so is 40 mg. I think it will be hard to notice too much change until you are on a lower dose. At least, that has been my experience. ... (6 replies)
... I have been on prednisone for two years. ... (3 replies)
... Sorry to hear about your child. I had EMG testing which also showed the muscles were deteriorating, confirming the diagnosis of dermatomyositis. I did not have muscle testing. I have been on the prednisone and have recently started taking Methotrexate for my condition. ... (6 replies)
... Hi, sorry I can't help with your meds and I'm sorry to here of your condition. Please can you help me. 18months ago my child became seriously ill and we were basically told she had dermtomo..... ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 07:36 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!